# SDR DALA2016120109434

- Difficulty date: December 1, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT, CORROSION ON PRODUCTION DOUBLER STA Y=750-760 BETWEEN LONGERONS 28R AND 28L. PRODUCTION DOUBLER WAS REPLACED PER SRM 53-34-0 FIG2A 51-30-2 AND 51-30-5.
